# SDR AALA202203245717

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737-8
- Aircraft serial: 33233
- Aircraft time: 24,153 hours, 9,482 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 17R4VT
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 24,166 hours, 9,486 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STARTING TAKE OFF ROLL TOGA BUTTON PRESSED, AUTO THROTTLE FAILED TO ADVANCE RIGHT THROTTLE. TAKE OFF WAS ABORTED AT LESS THAN 20 KNOTS. MAINTENANCE REPLACED FLIGHT CONTROL COMPUTER #1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 22-11-33.
